# SDR TSAA9752269

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6562124X
- Condition: Corrosion
- Location: Bs 408-412
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, REPAIRED CORROSION ON MAIN DECK CARGO DOOR SILL AREA OUTBOARD CHORD TOP SURFACE FROM BS 408-412 PER ECO2852R1.  AIRCRAFT RETURNED TO SERVICE.  (M)
